MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-32-209-28U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Vascular Dissection (3160); Reduced Blood Flow (4598)
Date of Event 04/16/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 2 is being reported under mdr 2247858-2025-00122.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"death: on (b)(6), an emergency tevar was performed for an aortic dissection.The relay pro stent graft concerned (28-n4-32-209-28u, lot#: 2404170130) was implanted centrally and a relay pro stent graft (28-n4-32-164-28u, lot#: 2407130037) was additionally implanted peripherally.The procedure was completed without any problems with the procedure or the devices themselves.On (b)(6), the patient's condition suddenly changed, and the patient died.After death, a ct scan revealed that the internal pressure in the false lumen had increased due to the expansion of the true lumen caused by the implantation of the stent grafts, and the false lumen had ruptured around the abdomen.Physician's comment: the physician did the best that he could with the means available to the hospital.There was no other choice.Physician's comment on causal relationship: the means taken for the aortic dissection were the best, given the emergency treatment on (b)(6), but the true lumen expanded more than expected.Operation type: emergency tevar for an aortic dissection, no blood loss, ancillary device used: 28-n4-32-164-28u (lot#: 2407130037), no image available due to hospital policy, no pre-case plan available due to hospital policy, no additional information available due to hospital policy, (tc#: (b)(4))." patient outcome: "the patient died.".

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, fl 33325
MDR Report Key21935240
Report Number2247858-2025-00121
Device Sequence Number20792858
Product Code MIH
UDI-Device Identifier00843576151055
UDI-Public00843576151055
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/24/2026
Device Catalogue Number28-N4-32-209-28U
Device Lot Number2404170130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexUnknown